ABOUT CREVENTIC MEDIA PARTNERS Call us +31 485 471 166
RACESREGISTERTEAM INFODRIVER/RIDE BOARDSTANDINGSNEWSPRESSCONTACT
ABOUT CREVENTIC MEDIA, PARTNERS AND MORE

24H DUBAI 2017

12-13-14 JANUARY 2017

TIME SCHEDULE

Time schedule in PDF(Version: 21-12-2016)
SUNDAY, 8 JANUARY 2017
13:00 - 18:00 3x3H PROTOTYPESUnloading the Containers
MONDAY, 9 JANUARY 2017
12:00 - 18:00 3x3H PROTOTYPESWelcome Centre Open
13:00 - 18:00 24H SERIESOPTIONAL unloading containers/preparing pit boxes
13:00 - 18:00 3x3H PROTOTYPESAdministrative checks and scrutineering
13:00 - 15:00 Track Walk
16:00 - 16:30 3x3H PROTOTYPESTeam Managers briefing
16:30 - 17:00 3x3H PROTOTYPESDrivers briefing
TUESDAY, 10 JANUARY 2017
08:30 - 18:00 Welcome Centre Open
09:00 - 10:00 3x3H PROTOTYPESFREE PRACTICE 1
10:00 - 18:00 24H SERIESUnloading the Containers/Preparing pit boxes
10:00 - 18:00 24H SERIESAdministrative checks and scrutineering
10:30 - 11:30 3x3H PROTOTYPESFREE PRACTICE 2
12:00 - 13:00 3x3H PROTOTYPESQUALIFYING
13:00 - 14:00 Break
14:00 - 17:00 3x3H PROTOTYPESRACE 1
18:00 - 19:30 3x3H PROTOTYPESNIGHT PRACTICE
WEDNESDAY, 11 JANUARY 2017
07:00 - 08:30 Track Walk
08:00 - 19:00 Welcome Centre Open
09:00 - 17:30 24H SERIESUnloading the Containers/Preparing pit boxes
09:00 - 17:30 24H SERIESAdministrative checks and scrutineering
09:00 - 12:00 3x3H PROTOTYPESRACE 2
12:15 - 13:00 24H SERIESRent a car Ride (24H Teams Start nr. 1 to 99)
13:00 - 13:45 24H SERIESRent a car Ride (24H Teams Start nr. 100 to 999)
13:00 - 13:30 24H SERIESTeam Managers briefing
14:00 - 15:30 24H SERIESOPTIONAL PRIVATE TEST All Classes
16:00 - 19:00 3x3H PROTOTYPESRACE 3
18:00 - 21:00 Welcome Party of the Hankook 24H DUBAI, incl. BBQ
THURSDAY, 12 JANUARY 2017
09:00 - 09:30 TCR Middle EastFREE PRACTICE 1
09:45 - 11:15 24H SERIESOPTIONAL PRIVATE TEST All Classes
11:30 - 12:00 TCR Middle EastFREE PRACTICE 2
11:15 24H SERIESDrivers briefing room open
11:30 - 12:00 24H SERIESDrivers briefing
12:00 - 12:30 Break
12:15 - 12:45 24H SERIESFREE PRACTICE 1, Class D1, A2, A3, CUP1, TCR & SP3-GT4
13:00 - 13:30 24H SERIESFREE PRACTICE 2, Class A6, SPX, SP2, 991 & 997
13:30 - 15:25 24H SERIESFREE PRACTICE 3, All Classes
15:40 - 16:15 TCR Middle EastQUALIFYING
16:30 - 17:00 24H SERIESQUALIFYING 1, Class D1, A2, A3, CUP1, TCR & SP3-GT4
17:15 - 17:45 24H SERIESQUALIFYING 2, Class A6, SPX, SP2, 991 & 997
18:00 - 20:00 24H SERIESNIGHT PRACTICE
20:15 - 20:45 24H SERIESExtra briefing team managers CLASS A6 ONLY
20:45 - 21:15 24H SERIESExtra briefing team managers CLASS SPX, SP2 & SP3-GT4
FRIDAY, 13 JANUARY 2017
08:30 - 09:30 24H SERIESExtra Scrutineering CLASS A6 ONLY (BOP changes)
09:00 - 09:30 TCR Middle EastRACE 1
10:00 - 10:30 24H SERIESWARMING UP
11:00 - 11:30 TCR Middle EastRACE 2
11:30 - 12:45 Break
12:45 24H SERIESStart Grid of the Hankook 24H DUBAI
14:00 24H SERIESSTART HANKOOK 24H DUBAI
20:00 Fireworks
SATURDAY, 14 JANUARY 2017
14:00 24H SERIESFINISH HANKOOK 24H DUBAI
14:15 24H SERIESPublication of Results
14:15 24H SERIESPodium Ceremony (OVERALL AND CLASS WINNERS)
14:30 - 17:00 Loading of the containers
 All containers must be loaded
 
This time schedule is subject to changes